Shehu Transform and Applications to Caputo-Fractional Differential Equations

Main Article Content

Rachid Belgacem
Dumitru Baleanu
Ahmed Bokhari

Abstract

In this manuscript we establish the expressions of the Shehu transform for fractional Riemann-Liouville and Caputo operators. With the help of this new integral transform we solve higher order fractional differential equations in the Caputo sense. Three illustrative examples are discussed to show our approach.

Article Details

References

  1. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus: Models and Numerical Methods, Vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific Publishing, Boston, Mass, USA, 2012.
  2. F. B. M. Belgacem, A. A. Karaballi, and S. L. Kalla, Analytical investigations of the Sumudu transform and applications to integral production equations, Math. Probl. Eng. 2003 (2003), Article ID 439059.
  3. A. Bokhari, R. Belgacem, D. Baleanu, Application of Shehu Transform to Atangana-Baleanu derivatives, J. Math. Computer Sci. (In press).
  4. H. Bulut, H. M. Baskonus, and F. B. M. Belgacem, The Analytical Solution of Some Fractional Ordinary Differential Equations by the Sumudu Transform Method, Abstr. Appl. Anal. 2013 (2013), Article ID 203875.
  5. M. Caputo, Linear model of dissipation whose Q is almost frequency independent-II, Geoph. J. Royal Astron. Soc. 13 (5) (1967), 529-539.
  6. V. G. Gupta and B. Sharma, Application of Sumudu Transform in Reaction-Diffusion Systems and Nonlinear Waves, Appl. Math. Sci., 4 (9) (2010), 435-446.
  7. H. Jafari, S. Das, H. Tajadodi, Solving a multi-order fractional di erential equation using homotopy analysis method, J. King Saud Univ. Sci. 23 (2011) 151-155.
  8. Q. D. Katatbeh, F. B. M. Belgacem, Applications of the Sumudu transform to fractional differential equations, Nonlinear Stud. 18 (1) (2011), 99-112.
  9. A. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo; Theory and applications of fractional differential equations, Elsevier, Amsterdam, 2006.
  10. M.G. Mittag-Leffler, Sur la nouvelle fonction E(x). Comptes Rendus Acad. Sci. Paris (Ser. II) 137 (1903), 554-558.
  11. Z. M. Odibat and S. Momani, An algorithm for the numerical solution of differential equations of fractional order, J. Appl. Math. Inform. 26 (1-2) (2008), 15-27.
  12. K.B. Oldham, J. and Spanier, The Fractional Calculus:Theory and Applications of Differentiation and Integration to Arbitrary Order, Academic Press, New York and London, 1974.
  13. I. Podlubny, Fractional Differantial Equations, Academic Press, San Diego, Calif, USA, 1999.
  14. T.R. Prabhakar, A singular integral equation with generalized Mittag-Leffler function in the kernel, Yokohama Math. J. 19 (1971), 7-15
  15. S. G. Samko , A. A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives, Yverdon-les-Bains, Switzerland: Gordon and Breach Science Publishers, Yverdon, 1993.
  16. S. Maitama and W. Zhao, New Integral Transform: Shehu Transform a Generalization of Sumudu and Laplace Transform for Solving Differential Equations, Int. J. Anal. Appl. 17 (2) (2019), 167-190.
  17. G. K. Watugala, Sumudu transform: a new integral transform to solve differential equations and control engineering problems, Int. J. Math. Educ. Sci. Technol. 24 (1) (1993), 35-43.
  18. Wiman, A.: Ueber den Fundamentalsatz in der Theorie der Functionen E(x). Acta Math. 29 (1905), 191-201.